# SDR ABXA9800704

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 45891
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9755584507
- Condition: Cracked
- Location: Bs 1070
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FRAME TO CUSP FITTING CRACKED AT STATION 1070.  REPAIRED IAW DC8 SRM 51-1-20D AND DWG 9755584.
